MathSciNet Relay Station
MathSciNet bibliographic data
MR777584 18F25 (19D55 46L80)
Connes, Alain Cohomologie cyclique et foncteurs ${\rm Ext}\sp n$. (French) [Cyclic cohomology and functors ${\rm Ext}\sp n$] C. R. Acad. Sci. Paris Sér. I Math. 296 (1983), no. 23, 953–958.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement